# SDR UALA2013021400873

- Difficulty date: February 13, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 72,907 hours, 21,495 cycles
- Engine: Pwa PW2037
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146N54211311
- Part serial: 0000
- Condition: Corroded
- Location: Bs 1376
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY,  BS 1376 RBL 26 TIE DOWN FITTING AFT OUTBD SHEAR TIE CORRODED.   FABRICATED TWO NEW SHEAR TIES IAW DWG 146N5421 & 146N5420 & SRM 51-40-02.
